Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A new analytical expression for the number $\pi$, and some historical considerations


Author: G. Vacca
Journal: Bull. Amer. Math. Soc. 16 (1910), 368-369
DOI: https://doi.org/10.1090/S0002-9904-1910-01919-4
MathSciNet review: 1558923
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1910-01919-4

American Mathematical Society